# SDR M3HA96014

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4208G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 086
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Probe
- Condition: Malfunctioned
- Location: Rt Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 211 - FROM PREVIOUS PAGE ON DEPARTURE FLIGHT OFFICERS AIRSPEED INDICATOR DID NOT COME UP TO SPEED AS INDICATED ON CAPTAINS AND STANDBYS.  REMOVED AND INSTALLED SERVICEABLE FLIGHT OFFICERS PITOT PROBE IAW JIC 34-11-11-RA-10000-001 SEC GOOD LEAK CHECK GOOD.  (M)
